MathSciNet Relay Station
MathSciNet bibliographic data
MR1941662 35B41 (35B33 35L70 37L30)
Chueshov, Igor; Eller, Matthias; Lasiecka, Irena On the attractor for a semilinear wave equation with critical exponent and nonlinear boundary dissipation. Comm. Partial Differential Equations 27 (2002), no. 9-10, 1901–1951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement